# SDR AALA202405158997

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 81,482 hours, 33,746 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AT FLIGHT LEVEL 360. TRIM ABOVE DOOR HANDLE IS LOOSE. TOGGLE SWITCH DID NOT RELEASE ELECTRONIC STRIKES. CLEANED AND LUBRICATED DOOR STRIKE AND LATCHES ON FLIGHT DECK DOOR AND REINSTALLED DOOR TRIM PER AMM 52-71-00.
